On the number of representations of an integer as a sum of primes belonging to given arithmetical progressions
Compositio Mathematica, Tome 15 (1962-1964), pp. 64-69.
@article{CM_1962-1964__15__64_0,
     author = {Zulauf, Achim},
     title = {On the number of representations of an integer as a sum of primes belonging to given arithmetical progressions},
     journal = {Compositio Mathematica},
     pages = {64--69},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     zbl = {0099.03103},
     mrnumber = {137690},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__64_0/}
}
TY  - JOUR
AU  - Zulauf, Achim
TI  - On the number of representations of an integer as a sum of primes belonging to given arithmetical progressions
JO  - Compositio Mathematica
PY  - 1962-1964
DA  - 1962-1964///
SP  - 64
EP  - 69
VL  - 15
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1962-1964__15__64_0/
UR  - https://zbmath.org/?q=an%3A0099.03103
UR  - https://www.ams.org/mathscinet-getitem?mr=137690
LA  - en
ID  - CM_1962-1964__15__64_0
ER  - 
Zulauf, A. On the number of representations of an integer as a sum of primes belonging to given arithmetical progressions. Compositio Mathematica, Tome 15 (1962-1964), pp. 64-69. http://www.numdam.org/item/CM_1962-1964__15__64_0/

A. Zulauf [1] Über die Darstellung natürlicher Zahlen als Summen von Primzahlen aus gegebenen Restklassen und Quadraten mit gegebenen Koeffizienten, I: Resultate für genügend groβe Zahlen, Journ. f. Math, 192 (1954), 210-229. | Zbl 0055.03902

[2] - - - ditto, II: Die singuläre Reihe, Journ. f. Math. 193 (1954), 39-53. | MR 64801

[3] - - - ditto, III: Resultate für fast alle Zahlen, Journ. f. Math. 193 (1954), 54-64. | MR 64802 | Zbl 0056.03903

J.G. Van Der Corput [4] Über Summen von Primzahlen und Primzahlquadraten, Math. Annalen. 116 (1938), 1-50. | JFM 64.0132.01 | Zbl 0019.19602